Distributed computing on cluster systems

Saman, MY and Evans, DJ, 2001. Distributed computing on cluster systems. International Journal of Computer Mathematics, 78 (3), pp. 383-397. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Saman, M.Y. and Evans, D.J.
Date: 2001
Volume: 78
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:06
Last Modified: 09 Oct 2015 10:06
URI: http://irep.ntu.ac.uk/id/eprint/7799

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year